# SDR CALA2021022200209

- Difficulty date: February 22, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N77538
- Make and model: Boeing 737-8
- Aircraft serial: 63694
- Aircraft time: 13,249 hours, 4,718 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Condition: Failed
- Location: Engine 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENG 2 LOW PRESSURE LIGHT ON PERFORMED HYDRAULIC SYSTEM B ENGINE-DRIVEN PUMP (EDP) REMOVAL AS PER AMM TASK 29-11-11-000-801-001.  ATTACHED PICTURES OF EDP ENG 2.  REPLACED EDP AT ENG 2 AS PER AMM 29-11-11 PB401. PENDING LEAK CHK AND OPERATIONAL TEST ADD EMP:U370336 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1931518 SN OFF 1178 IPC REFERENCE NR 29-11-11 PUMP, HYD ENG D  OFF 29-2910-9-0003 8178 ON 29-2910-9-0003 3701 ATTACHED PICTURES OF ENG 2 EDP RAN THE ENGINE NBR 2 FOR 10 MINS.  NO LEAKS NOTED.  ALL INDICATIONS NORMAL. OK FOR SVC ADD EMP:U247191.
